Preface

Dieter Bothe, Robert Denk, Matthias Georg Hieber, Roland Schnaubelt, Gieri Simonett, Mathias Wilke, Rico Zacher

Research output: Contribution to journalEditorial

Original languageEnglish
JournalJournal of Evolution Equations
Volume17
Issue number1
DOIs
Publication statusPublished - 2017 Mar 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this

Bothe, D., Denk, R., Hieber, M. G., Schnaubelt, R., Simonett, G., Wilke, M., & Zacher, R. (2017). Preface. Journal of Evolution Equations, 17(1). https://doi.org/10.1007/s00028-017-0387-1

Preface. / Bothe, Dieter; Denk, Robert; Hieber, Matthias Georg; Schnaubelt, Roland; Simonett, Gieri; Wilke, Mathias; Zacher, Rico.

In: Journal of Evolution Equations, Vol. 17, No. 1, 01.03.2017.

Research output: Contribution to journalEditorial

Bothe, D, Denk, R, Hieber, MG, Schnaubelt, R, Simonett, G, Wilke, M & Zacher, R 2017, 'Preface', Journal of Evolution Equations, vol. 17, no. 1. https://doi.org/10.1007/s00028-017-0387-1
Bothe D, Denk R, Hieber MG, Schnaubelt R, Simonett G, Wilke M et al. Preface. Journal of Evolution Equations. 2017 Mar 1;17(1). https://doi.org/10.1007/s00028-017-0387-1
Bothe, Dieter ; Denk, Robert ; Hieber, Matthias Georg ; Schnaubelt, Roland ; Simonett, Gieri ; Wilke, Mathias ; Zacher, Rico. / Preface. In: Journal of Evolution Equations. 2017 ; Vol. 17, No. 1.
@article{32c7ad99a37f4c61b1fb5b63611cd6da,
title = "Preface",
author = "Dieter Bothe and Robert Denk and Hieber, {Matthias Georg} and Roland Schnaubelt and Gieri Simonett and Mathias Wilke and Rico Zacher",
year = "2017",
month = "3",
day = "1",
doi = "10.1007/s00028-017-0387-1",
language = "English",
volume = "17",
journal = "Journal of Evolution Equations",
issn = "1424-3199",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

TY - JOUR

T1 - Preface

AU - Bothe, Dieter

AU - Denk, Robert

AU - Hieber, Matthias Georg

AU - Schnaubelt, Roland

AU - Simonett, Gieri

AU - Wilke, Mathias

AU - Zacher, Rico

PY - 2017/3/1

Y1 - 2017/3/1

UR - http://www.scopus.com/inward/record.url?scp=85015700702&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85015700702&partnerID=8YFLogxK

U2 - 10.1007/s00028-017-0387-1

DO - 10.1007/s00028-017-0387-1

M3 - Editorial

VL - 17

JO - Journal of Evolution Equations

JF - Journal of Evolution Equations

SN - 1424-3199

IS - 1

ER -